×

Quasi-maximum likelihood estimation of stochastic volatility models. (English) Zbl 0825.62949


MSC:

62P20 Applications of statistics to economics
62M10 Time series, auto-correlation, regression, etc. in statistics (GARCH)
PDF BibTeX XML Cite
Full Text: DOI Link

References:

[1] Abramovitz, M.; Stegun, N.: Handbook of mathematical functions. (1970)
[2] Andersen, T. G.: Volatility. (1992)
[3] Bollerslev, T.: A conditional heteroskedastic time series model for speculative prices and rates of return. Review of economics and statistics 69, 542-547 (1987)
[4] Bollerslev, T.; Chou, R. Y.; Kroner, K. F.: ARCH modeling in finance: A review of the theory and empirical evidence. Journal of econometrics 52, 5-59 (1992) · Zbl 0825.90057
[5] Chesney, M.; Scott, L.: Pricing European currency options: A comparison of the modified Black-Scholes model and a random variance model. Journal of financial and quantitative analysis 24, 267-284 (1989)
[6] Dunsmuir, W.: A central limit theorem for parameter estimation in stationary time series and its applications to models for a signal observed white noise. Annals of statistics 7, 490-506 (1979) · Zbl 0406.62068
[7] Engle, R. F.: Autoregressive conditional heteroskedasticity with estimates of the variance of the UK inflation. Econometrica 50, 987-1007 (1982) · Zbl 0491.62099
[8] Hansen, L. P.: Large sample properties of generalized method of moments estimators. Econometrica 50, 1029-1054 (1982) · Zbl 0502.62098
[9] Harvey, A. C.: Forecasting, structural models and the Kalman filter. (1989)
[10] Harvey, A. C.; Ruiz, E.; Shephard, N. G.: Multivariate stochastic variance model. Financial markets group discussion paper (1992)
[11] Melino, A.; Turnbull, S. M.: Pricing foreign currency options with stochastic volatility. Journal of econometrics 45, 239-265 (1990) · Zbl 1126.91374
[12] Nelson, D. B.: The time series behavior of stock market volatility and returns. (1988)
[13] Taylor, S. J.: Modeling stochastic volatility. (1991)
[14] Vetzal, K.: Stochastic short rate volatility and the pricing of bonds and Bond options. (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.